# SDR IXXA20210516034

- Difficulty date: May 5, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 89,978 hours, 41,088 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs1361-1336 S36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR C-23 CHECK. IN ACCOMPLISHMENT OF TASK CARD ATI-53-552-01-01 STRINGER REPAIR DISCOVERED ADDITIONAL CORROSION TO STRINGER 36L 1361 TO 1336. REPAIRED STRINGER 36L ON BS 1361-1336 IAW BOEING 767-200 STRUCTURES REPAIR MANUAL 53-00-03.
